Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 76, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 6 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 6 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF Free Access     Request Permissions
Polytopes, graphs, and complexes
Branko Grünbaum.
Bull. Amer. Math. Soc. 76 (1970), 1131-1201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266050
Vector fields and Gauss-Bonnet
Paul F. Baum.
Bull. Amer. Math. Soc. 76 (1970), 1202-1211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266255
Higher derivations and automorphisms of complete local rings
Nickolas Heerema.
Bull. Amer. Math. Soc. 76 (1970), 1212-1225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266916
The June meeting in Tacoma
R. S. Pierce.
Bull. Amer. Math. Soc. 76 (1970), 1235
More Information
Full-text PDF Free Access     Request Permissions
Structure of incidence algebras and their automorphism groups
Richard P. Stanley.
Bull. Amer. Math. Soc. 76 (1970), 1236-1239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263718
Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition
Johannes C. C. Nitsche.
Bull. Amer. Math. Soc. 76 (1970), 1240-1245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266069
The nonfinite type of some $Diff_{0} M^{n}$
P. L. Antonelli, D. Burghelea and P. J. Kahn.
Bull. Amer. Math. Soc. 76 (1970), 1246-1250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271982
Self-intersections in continuous random walk
Z. A. Melzak.
Bull. Amer. Math. Soc. 76 (1970), 1251-1252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266316
Conformality and isometry of Riemannian manifolds to spheres
Chuan-Chih Hsiung and Louis W. Stern.
Bull. Amer. Math. Soc. 76 (1970), 1253-1256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267484
Characterizing circular-arc graphs
Alan Tucker.
Bull. Amer. Math. Soc. 76 (1970), 1257-1260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276129
Smoothings and homeomorphisms for Hilbert manifolds
Dan Burghelea and David Henderson.
Bull. Amer. Math. Soc. 76 (1970), 1261-1265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283827
Intrinsically ergodic systems
B. Weiss.
Bull. Amer. Math. Soc. 76 (1970), 1266-1269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267076
On the average order of ideal functions and other arithmetical functions
Bruce C. Berndt.
Bull. Amer. Math. Soc. 76 (1970), 1270-1274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263759
A short proof of a theorem of Barr-Beck
Y.-C. Wu.
Bull. Amer. Math. Soc. 76 (1970), 1275-1276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265432
A characterization theorem for cellular maps
William Haver.
Bull. Amer. Math. Soc. 76 (1970), 1277-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267538
Restriction to a parabolic subgroup and irreducibility of degenerate principal series of $Sp( 2,C )$
Kenneth I. Gross.
Bull. Amer. Math. Soc. 76 (1970), 1281-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283135
The $K$-span of a Riemann surface
Myron Goldstein.
Bull. Amer. Math. Soc. 76 (1970), 1286-1287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289764
Girths and flat Banach spaces
R. E. Harrell and L. A. Karlovitz.
Bull. Amer. Math. Soc. 76 (1970), 1288-1291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267383
Boundary values of holomorphic functions
Elias M. Stein.
Bull. Amer. Math. Soc. 76 (1970), 1292-1296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273055
The Vitali-Hahn-Saks and Nikodym theorems for additive set functions
R. B. Darst.
Bull. Amer. Math. Soc. 76 (1970), 1297-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264026
$L_{p}$ embedding and nonlinear eigenvalue problems for unbounded domains
Melvyn S. Berger and Martin Schechter.
Bull. Amer. Math. Soc. 76 (1970), 1299-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267392
Toeplitz operators in a quarter-plane
Gilbert Strang.
Bull. Amer. Math. Soc. 76 (1970), 1303-1307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268698
Representing a meromorphic function as the quotient of two entire functions of small characteristic
Joseph Miles.
Bull. Amer. Math. Soc. 76 (1970), 1308-1309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265601
The order of the image of the $J$-homomorphism
Mark Mahowald.
Bull. Amer. Math. Soc. 76 (1970), 1310-1313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270369
Equivariant dynamical systems
Mike Field.
Bull. Amer. Math. Soc. 76 (1970), 1314-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277850
Kernel functions and parabolic limits for the heat equation
John T. Kemper.
Bull. Amer. Math. Soc. 76 (1970), 1319-1320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264246
Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W^{*}$-algebra point of view
Martin E. Walter.
Bull. Amer. Math. Soc. 76 (1970), 1321-1325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284823
Hilbert cube manifolds
T. A. Chapman.
Bull. Amer. Math. Soc. 76 (1970), 1326-1330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286138
Index to volume 76
Bull. Amer. Math. Soc. 76 (1970), 1331-1338
More Information
Full-text PDF Free Access     Request Permissions
Addendum, Volume 76
Bull. Amer. Math. Soc. 76 (1970), 1339
More Information
Full-text PDF Free Access     Request Permissions
Addendum to: The variational theory of geodesics
Richard Sacksteder.
Bull. Amer. Math. Soc. 76 (1970), 1339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566572
Statement of ownership, management and circulation
Lincoln K. Durst.
Bull. Amer. Math. Soc. 76 (1970), 1340
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to function algebras, by A. Browder.
Uniform algebras, by T. W. Gamelin.
Algèbres de fonctions et espaces de Hardy, by G. Lumer.
Reviewer: M. Rabindranathan
Bull. Amer. Math. Soc. 76 (1970), 1226-1230
Review information
Full-text PDF Free Access
Mordell, Diophantine equations, by L. J. Mordell.
Reviewer: Serge Lang
Bull. Amer. Math. Soc. 76 (1970), 1230-1234
Review information
Full-text PDF Free Access